MathSciNet Relay Station
MathSciNet bibliographic data
MR325928 (48 #4274) 28A70
Peterson, H. L. Errata: "Irregular invariant measures related to Haar measure'' (Proc. Amer. Math. Soc. 24 (1970), 356–361). Proc. Amer. Math. Soc. 42 (1973), 645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement